# SDR UIEA2018032300454

- Difficulty date: March 22, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 83,048 hours, 24,012 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 442634
- Part serial: 3787
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE DISAGREE EICAS MESSAGE ON LANDING.  RT PIMU HAS A DISAGREE MESSAGE ON BOTH A & B CHANNELS.   REMOVED AND REPLACED THE HMU.   TESTED 3,2,6 AND 7 IAW AMM 71-00-00,  CHECKED OK.
